# SDR LR7A2024032803368

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 33983737
- Condition: Damaged
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND CARGO DOOR AFT BULKHEAD ASSEMBLY ANGLE SCRATCHED AT FS1034, LBL20. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-23.    NR# 1001079824.
